Tonight I will take pill number 6, so almost a week down!
It's kicking in pretty fast that's for sure! The skin around my mouth started drying out by about the 3rd pill, & today I've got this patchy, flaking red look going on that kind of makes me look like the joker from batman with the extra bits on the sides of my mouth! Lol.
So I'm hoping that will calm down soon coz I already have problems with eczema as it is.
How is it possible to have pimples & eczema on the same face?? I do not know!
But I remember from last time that the dryness hit me pretty fast then became manageable after a while.
So here's hoping!
I've also been having headaches pretty much every day since I started
On the breakout side of things, I've had a few pimples come up on my left cheek & my forehead is quite bumpy but I can't tell if its got anything to do with the Oratane or if I'm just breaking out like normal.
Is anyone else just starting their Oratane course? Get in touch, I'd love to compare journeys!
Until next time!